# SDR QXEA200701635

- Difficulty date: October 30, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 12,822 hours, 10,369 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - ON FLIGHT 2488, RIGHT MAIN LANDING GEAR DOOR REMAINED OPEN AFTER GEAR RETRACTION.  CREW RAN THROUGH LANDING GEAR DOOR MALFUNCTION CHECKLIST THEN RETURNED TO FIELD.  MAINTENANCE INTERROGATED PSEU AND FOUND PRESENT FAULTS.  PRESSURIZED NR 2 HYDRAULIC SYSTEM.  ALL GEAR DOORS CLOSED AND ALL PRESENT FAULTS WENT AWAY.  OPERATION CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
